# SDR SWAA2015061940936

- Difficulty date: May 16, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 42,611 hours, 29,026 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 5971098
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY SUPPORT CORRODED BETWEEN BS 832 TO 813, BL 0.  R & R SUPPORT IAW DWG.
